# SDR SWAA2016102408976

- Difficulty date: October 19, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 63,214 hours, 49,871 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8300005602
- Part serial: 3617B
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 WINDSHIELD SHATTERED PASSING 23K FT. RETURNED TO DEPARTURE.  R & R THE R1 WINDSHIELD IAW MM.
